On the existence of optimal shapes in architecture

Hinz M, Magoules F, Rozanova-Pierrat A, Rynkovskaya M, Teplyaev A (2021)
Applied Mathematical Modelling 94: 676-687.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Hinz, MichaelUniBi; Magoules, Frederic; Rozanova-Pierrat, Anna; Rynkovskaya, Marina; Teplyaev, Alexander
Abstract / Bemerkung
We consider shape optimization problems for elasticity systems in architecture. A typical objective in this context is to identify a structure of maximal stability that is close to an initially proposed one. For structures without external forces on varying parts, classical methods allow proving the existence of optimal shapes within well-known classes of bounded uniformly Lipschitz domains. We discuss this for maximally stable roof structures. We then introduce a more general framework that includes external forces on varying parts (for instance, caused by loads of snow on roofs) and prove the existence of optimal shapes, now in a subclass of bounded uniformly Lipschitz domains, endowed with generalized surface measures on their boundaries. These optimal shapes realize the infimum of the corresponding energy of the system. Generalizing further to yet another, very new framework, now involving classes of bounded uniform domains with fractal measures on their boundaries, we finally prove the existence of optimal architectural shapes that actually realize the minimum of the energy. As a by-product we establish the well-posedness of the elasticity system on such domains. In an auxiliary result we show the convergence of energy functionals along a sequence of suitably converging domains. This result is helpful for an efficient approximation of an optimal shape by shapes that can be constructed in practice.& nbsp; (c) 2021 Elsevier Inc. All rights reserved. We consider shape optimization problems for elasticity systems in architecture. A typical objective in this context is to identify a structure of maximal stability that is close to an initially proposed one. For structures without external forces on varying parts, classical methods allow proving the existence of optimal shapes within well-known classes of bounded uniformly Lipschitz domains. We discuss this for maximally stable roof structures. We then introduce a more general framework that includes external forces on varying parts (for instance, caused by loads of snow on roofs) and prove the existence of optimal shapes, now in a subclass of bounded uniformly Lipschitz domains, endowed with generalized surface measures on their boundaries. These optimal shapes realize the infimum of the corresponding energy of the system. Generalizing further to yet another, very new framework, now involving classes of bounded uniform domains with fractal measures on their boundaries, we finally prove the existence of optimal architectural shapes that actually realize the minimum of the energy. As a by-product we establish the well-posedness of the elasticity system on such domains. In an auxiliary result we show the convergence of energy functionals along a sequence of suitably converging domains. This result is helpful for an efficient approximation of an optimal shape by shapes that can be constructed in practice.
Stichworte
Elasticity system; Shape optimization; Trace and extension; Fractals; Mosco convergence; Stable roof structures under snow loads
Erscheinungsjahr
2021
Zeitschriftentitel
Applied Mathematical Modelling
Band
94
Seite(n)
676-687
ISSN
0307-904X
eISSN
1872-8480
Page URI
https://pub.uni-bielefeld.de/record/2954222

Zitieren

Hinz M, Magoules F, Rozanova-Pierrat A, Rynkovskaya M, Teplyaev A. On the existence of optimal shapes in architecture. Applied Mathematical Modelling. 2021;94:676-687.
Hinz, M., Magoules, F., Rozanova-Pierrat, A., Rynkovskaya, M., & Teplyaev, A. (2021). On the existence of optimal shapes in architecture. Applied Mathematical Modelling, 94, 676-687. https://doi.org/10.1016/j.apm.2021.01.041
Hinz, M., Magoules, F., Rozanova-Pierrat, A., Rynkovskaya, M., and Teplyaev, A. (2021). On the existence of optimal shapes in architecture. Applied Mathematical Modelling 94, 676-687.
Hinz, M., et al., 2021. On the existence of optimal shapes in architecture. Applied Mathematical Modelling, 94, p 676-687.
M. Hinz, et al., “On the existence of optimal shapes in architecture”, Applied Mathematical Modelling, vol. 94, 2021, pp. 676-687.
Hinz, M., Magoules, F., Rozanova-Pierrat, A., Rynkovskaya, M., Teplyaev, A.: On the existence of optimal shapes in architecture. Applied Mathematical Modelling. 94, 676-687 (2021).
Hinz, Michael, Magoules, Frederic, Rozanova-Pierrat, Anna, Rynkovskaya, Marina, and Teplyaev, Alexander. “On the existence of optimal shapes in architecture”. Applied Mathematical Modelling 94 (2021): 676-687.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar